U.S. doctors online nowAsk doctors free
Ireland
A 47-year-old female asked:

I'm on warfarin after having a dvt and get a lot of pain and aches in my legs . is this normal?

2 doctor answers5 doctors weighed in
Dr. Michael Dugan
Specializes in Hematology
It certainiy: Can be. Especially if the DVT was relatively recent.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Benjamin Lerner
Vascular Surgery 21 years experience
Yes: There can be a significant amount of inflammation around a DVT called phlebitis, but you want to make sure your warfarin is therapeutic and your clot is not worsening.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 31, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.